Dual Action with Acetaminophen and Ibuprofen Caplets, 50 Packets of 2 Caplets

Login to View Prices

1484 in stock

Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pills provide relief from a wide variety of aches and pains. Provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen allows you to take a lower maximum daily dose of each pain medication and still have powerful, eight hour relief.

Additional information

Weight 0.3940 lbs
Dimensions 3.59 × 6.09 × 5.86 in
Contains

Ibuprofen

Product Biodegradability in

0

Description

50 Packets of 2 Caplets

Global Product Type

Pain Relief

Ship Class Code

B

Post-Consumer Recycled Cont

0%

Pre-Consumer Recycled Conte

0%

Total Recycled Content Perc

0%

UPC

305730147958

MPN

014795

Brand

Advil®

Be the first to review “Dual Action with Acetaminophen and Ibuprofen Caplets, 50 Packets of 2 Caplets”

Your email address will not be published. Required fields are marked *

Reviews

There are no reviews yet.

Main Menu

Dual Action with Acetaminophen and Ibuprofen Caplets, 50 Packets of 2 Caplets

Dual Action with Acetaminophen and Ibuprofen Caplets, 50 Packets of 2 Caplets

Login to View Prices

Add to Cart